Revista Matemática Iberoamericana
- Rev. Mat. Iberoamericana
- Volume 26, Number 2 (2010), 639-649.
Lowest uniformizations of closed Riemann orbifolds
A Kleinian group containing a Schottky group as a finite index subgroup is called a Schottky extension group. If $\Omega$ is the region of discontinuity of a Schottky extension group $K$, then the quotient $\Omega/K$ is a closed Riemann orbifold; called a Schottky orbifold. Closed Riemann surfaces are examples of Schottky orbifolds as a consequence of the Retrosection Theorem. Necessary and sufficient conditions for a Riemann orbifold to be a Schottky orbifold are due to M. Reni and B. Zimmermann in terms of the signature of the orbifold. It is well known that the lowest uniformizations of a closed Riemann surface are exactly those for which the Deck group is a Schottky group. In this paper we extend such a result to the class of Schottky orbifolds, that is, we prove that the lowest uniformizations of a Schottky orbifold are exactly those for which the Deck group is a Schottky extension group.
Rev. Mat. Iberoamericana, Volume 26, Number 2 (2010), 639-649.
First available in Project Euclid: 4 June 2010
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hidalgo, Rubén A. Lowest uniformizations of closed Riemann orbifolds. Rev. Mat. Iberoamericana 26 (2010), no. 2, 639--649. https://projecteuclid.org/euclid.rmi/1275671314